Journal of Applied Mathematics

Journal of Applied Mathematics is devoted to the publication of original research papers and review articles in all areas of applied, computational, and industrial mathematics.

Top downloads over the last seven days

Solving a Fully Fuzzy Linear Programming Problem through Compromise ProgrammingHaifang Cheng, Weilai Huang, and Jianhu Cai Volume 2013 (2013)
A Hybrid Estimation of Distribution Algorithm and Nelder-Mead Simplex Method for Solving a Class of Nonlinear Bilevel Programming ProblemsAihong Ren, Yuping Wang, and Fei Jia Volume 2013 (2013)
Mittag-Leffler Functions and Their ApplicationsH. J. Haubold, A. M. Mathai, and R. K. Saxena Volume 2011 (2011)
A Heuristic Algorithm for Resource Allocation/Reallocation ProblemS. Raja Balachandar and K. Kannan Volume 2011 (2011)
On Some Pursuit and Evasion Differential Game Problems for an Infinite Number of First-Order Differential EquationsAbbas Badakaya Ja'afaru and Gafurjan Ibragimov Volume 2012 (2012)
  • ISSN: 1110-757X (print), 1687-0042 (electronic)
  • Publisher: Hindawi
  • Discipline(s): Applied Mathematics
  • Full text available in Euclid: 2001--
  • Access: Articles older than 5 years are open
  • Euclid URL: https://projecteuclid.org/jam